# SDR SWAA2021042759669

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 Rbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD LOWER SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL13 WL179. / REMOVED AND REPLACED ACB BULKHEAD LOWER SUPPORT ANGLE B/S947; IAW SRM 51-40-02-0G-0; DWG# 149A8110; DWG# 149A8117
